Provas-N Forte

Provas-N Forte (Paracetamol +Orphenadrine Citrate) tablets are manufactured by Sami Pharma (Pvt.) Ltd.

This medicine is used as a muscle relaxant, analgesic and antipyretic.

Each pack contains: Each pack of Provas-N Forte contains 2×10 tablets of 650/50 mg and an enclosed leaflet.

Provas-N Forte

Composition:

Each tablet contains:

Paracetamol B.P 650 mg

Orphenadrine Citrate BP 50 mg

Dosage: One tablet twice daily or as directed by the physician. For oral use only.

Usage:

PROVAS-N Forte Tablet is indicated as muscle relaxant, analgesic and antipyretic. It is also used to treat Ear pain, Headache, fever, Malaise, Mild to moderate pain, Pain, Migraine, Post-vaccine reaction and toothache, etc.

Side effects:

The symptoms of severe side effects of this medicine are produced after the acute overdosage of PROVAS-N Tablet include hypoglycemic coma, Liver failure, renal tubular necrosis.

The symptomatic adverse reactions produced by this medicine are more or less tolerable and if they become severe, they can be treated as per the symptoms, these include Skin rashes, GI adverse effects, etc.

Instructions:

Keep out of the reach of children. Avoid exposure to heat, light and humidity. Store between 15-30°C. Improper storage may deteriorate the medicine.

Provas-N Forte back

Links:

You can contact the manufacturer of this medicine at: https://www.samipharmapk.com

You can buy this medicine online at: https://dawaai.pk

By: Javairia Israr